Alert archive / North Carolina / Gale Warnings in 2016

Gale Warning 17, NWS Newport/Morehead City, NC

April 5, 2016

NWS Newport/Morehead City, NC issued this gale warning at Apr 5, 2016, 7:12 PM EDT. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2016, 7:12 PM EDT (23:12 UTC)
Expired
Apr 5, 2016, 9:00 PM EDT
In force
108 min
Issued by
NWS Newport/Morehead City, NC

The text

As transmitted.

279 
WHUS72 KMHX 052312
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
712 PM EDT TUE APR 5 2016

...STRONG NORTH WINDS AND ROUGH SEAS ARE EXPECTED INTO TONIGHT...

.HIGH PRESSURE WILL SHIFT SOUTH OVER THE EASTERN NC WATERS
TONIGHT. NORTH WINDS WILL CONTINUE AT 25 TO 35 KNOTS FOR THE
COASTAL WATERS. WINDS WILL GRADUALLY DIMINISH TONIGHT. SEAS OF
7 TO 10 FEET THIS EVENING SHOULD SUBSIDE OVERNIGHT.

AMZ135-060100-
/O.EXP.KMHX.GL.W.0016.000000T0000Z-160405T2300Z/
/O.NEW.KMHX.GL.W.0017.160405T2312Z-160406T0100Z/
PAMLICO SOUND-
712 PM EDT TUE APR 5 2016

...GALE WARNING IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM EDT THIS EVENING.

* WINDS...NORTH 25 TO 30 KT WITH GUSTS UP TO 35 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ150-152-154-156-060100-
/O.EXT.KMHX.GL.W.0016.000000T0000Z-160406T0100Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
712 PM EDT TUE APR 5 2016

...GALE WARNING NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING...

* WINDS...NORTH 25 TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ158-060200-
/O.CON.KMHX.SC.Y.0047.000000T0000Z-160406T0900Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
712 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-131-060100-
/O.CON.KMHX.SC.Y.0047.000000T0000Z-160406T0100Z/
ALBEMARLE SOUND-ALLIGATOR RIVER-
712 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

* WINDS...NORTH 15 TO 25 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
562 
WHUS72 KMHX 060117
MWWMHX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
917 PM EDT TUE APR 5 2016

...GUSTY NORTH WINDS AND ROUGH SEAS ARE EXPECTED OVERNIGHT...

.HIGH PRESSURE WILL SHIFT SOUTH OVER THE EASTERN NC WATERS
TONIGHT. NORTH WINDS WILL CONTINUE AT 15 TO 25 KNOTS WITH HIGHER
GUSTS FOR THE COASTAL WATERS AND SOUNDS. WINDS WILL GRADUALLY
DIMINISH TOWARD MORNING. SEAS OF 7 TO 10 FEET THIS EVENING SHOULD
SUBSIDE OVERNIGHT.

AMZ135-060900-
/O.EXP.KMHX.GL.W.0017.000000T0000Z-160406T0100Z/
/O.EXA.KMHX.SC.Y.0047.000000T0000Z-160406T0900Z/
PAMLICO SOUND-
917 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ150-152-154-156-060900-
/O.EXP.KMHX.GL.W.0016.000000T0000Z-160406T0100Z/
/O.EXA.KMHX.SC.Y.0047.000000T0000Z-160406T0900Z/
S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM-
S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM-
S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM
INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY-
S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM-
917 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ130-060900-
/O.EXP.KMHX.SC.Y.0047.000000T0000Z-160406T0100Z/
/O.NEW.KMHX.SC.Y.0048.160406T0117Z-160406T0900Z/
ALBEMARLE SOUND-
917 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED
A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY.

* WINDS...NORTHEAST 15 TO 25 KT.

* WAVES...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ131-060230-
/O.EXP.KMHX.SC.Y.0047.000000T0000Z-160406T0100Z/
ALLIGATOR RIVER-
917 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

AMZ158-060900-
/O.CON.KMHX.SC.Y.0047.000000T0000Z-160406T0900Z/
S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM-
917 PM EDT TUE APR 5 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
WEDNESDAY...

* WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this gale warning went out at Apr 5, 4:28 PM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Apr 5, 4:28 PM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
428 PM EDT TUE APR 5 2016

.SYNOPSIS...
HIGH PRESSURE WILL BECOME CENTERED OVER THE REGION TONIGHT THEN
MOVE OFF THE EAST COAST WEDNESDAY. A SERIES OF COLD FRONTS WILL
SWEEP THROUGH LATE IN THE WEEK FOLLOWED BY COLD HIGH PRESSURE THIS
WEEKEND.

&&

.NEAR TERM /TONIGHT/...
AS OF 410 PM TUESDAY...HIGH PRESSURE OVER THE MID-ATLANTIC REGION
CONTINUES TO SHIFT SOUTH TOWARDS EASTERN NC THIS AFTERNOON. THE
RIDGE WILL SHIFT OVER EASTERN NC LATE TONIGHT THEN LIFT NORTHEAST
OF THE REGION WEDNESDAY. STRONG SHORTWAVE ALOFT CONTINUES TO SHIFT
WELL OUT TO SEA WITH ZONAL FLOW EXPECTED OVER THE REGION TONIGHT.
CLOUDS HAVE SCATTERED OUT OVER MUCH OF EASTERN NC EXCEPT FOR THE
IMMEDIATE OUTER BANKS AND PORTIONS OF MAINLAND DARE/HYDE COUNTIES.
CLEAR SKIES WILL PREVAIL TONIGHT WITH A COLD AIRMASS FILTERING
SOUTH INTO THE AREA. CLEAR SKIES WILL ALLOW FOR EXCELLENT
RADIATIONAL COOLING WHICH WILL ACT TO ESTABLISH A STRONG SURFACE-
BASED INVERSION OVER MUCH OF THE AREA WHICH SHOULD DECOUPLE WINDS
TO NEARLY CALM LATE TONIGHT INTO EARLY WEDNESDAY MORNING. GUIDANCE
CONTINUES TO INDICATE TEMPS WELL BELOW NORMAL WITH LOWS IN THE
UPPER 20S TO LOWER 30S. GFS/MAV SUGGEST SLIGHTLY BETTER BOUNDARY
LAYER MIXING BUT FORECAST SOUNDINGS INDICATE A STRONG INVERSION,
SO CONTINUED TO USE A COOLER BLEND OF MOS/HIGH RES/PREVIOUS
FORECAST FOR TEMPS OVERNIGHT. SEE CLIMATE SECTION BELOW FOR
MINIMUM TEMPERATURE RECORDS THAT HAVE THE POTENTIAL TO BE BROKEN.

NO CHANGE TO FREEZE WARNINGS FOR ALL OF EASTERN NC EXCEPT FOR THE
OUTER BANKS WHERE WINDS WILL KEEP TEMPS ABOVE FREEZING. AREAS
ALONG THE IMMEDIATE BODIES OF WATER MAY STAY JUST ABOVE FREEZING
BUT EXPECT MOST AREAS INLAND FROM THE COAST/SOUNDS/RIVERS TO FALL
AT OR BELOW FREEZING FOR SEVERAL HOURS LATE TONIGHT INTO EARLY
WEDNESDAY MORNING.

LARGE SEAS ARE CONTINUING THIS AFTERNOON, LIKELY PRODUCING DANGEROUS
SURF CONDITIONS, THUS NO CHANGES TO CURRENT HIGH SURF ADVISORY FOR
OUTER BANKS DARE COUNTY, MAINLY NORTH OF CAPE HATTERAS. WAVES WILL
DIMINISH LATER THIS EVENING WITH DIMINISHING WINDS.

&&

.SHORT TERM /WEDNESDAY/...
AS OF 415 PM TUESDAY...THE SURFACE RIDGE WILL LIFT NORTHEAST WELL
AWAY FROM THE REGION BY MIDDAY WITH WINDS SHIFTING FROM NORTHEAST
EARLY TO SOUTHEAST BY THE AFTERNOON, PRODUCING RETURN FLOW WITH
REBOUNDING DEWPOINTS/TEMPS BY LATE AFTERNOON. WINDS SHIFT SOUTHERLY
BY LATE AFTERNOON AND MAINTAINED SLIGHT CHANCE POPS AFTER 21Z,
WHEN GLOBAL AND HIGH RESOLUTION GUIDANCE INDICATES LIGHT SHOWERS
MAY MOVE ONSHORE OBX DARE/HYDE AND CARTERET COUNTIES. INSTABILITY
REMAINS NON-EXISTENT WITH A FAIRLY DRY COLUMN ABOVE 800 MB, THUS
DO NOT EXPECT THUNDER. COLD MORNING START TO THE DAY, FOLLOWED BY
A QUICK WARM UP WITH HIGHS IN THE LOW TO MID 60S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
AS OF 330 PM TUE...RAIN WILL DEVELOP QUICKLY WEDNESDAY NIGHT AS
FAST-MOVING FRONT APPROACHES. THE FRONT WILL MOVE THROUGH IN THE
MORNING FOLLOWED BY DECREASING RAIN CHANCES FROM WEST TO EAST IN
THE AFTERNOON. INSTABILITY IS MARGINAL AT BEST SO HAVE REMOVED
MENTION OF THUNDER. WINDS WILL BE WEST BEHIND THE FRONT THURSDAY
NIGHT SO LOWS NOT TOO COLD.. IN THE MID 40S TO LOWER 50S. ON
FRIDAY A FAST-MOVING TROF SWEEPS THROUGH. FORECAST SOUNDINGS AND
TIME SECTIONS SHOW BULK OF AVAILABLE MOISTURE BETWEEN 850-700 MB.
BELOW 850 MB ATMOSPHERE VERY DRY. HAVE LIMITED POPS TO SLIGHT
CHANCE. THE THIRD FEATURE TO AFFECT THE FORECAST AREA IS THE DRY
COLD FRONT FORECAST TO MOVE THROUGH SATURDAY AFTERNOON. A SHOT OF
COLD DRY AIR WILL FOLLOW THE FRONT SATURDAY NIGHT/SUNDAY MORNING.
LOWS IN THE LOWER 30S GENERALLY ALONG AND WEST OF HIGHWAY 17 WITH
MID 30S ELSEWHERE. THE SURFACE AND UPPER RIDGE WILL PASS THROUGH
ON SUNDAY THEN OFF THE EAST BEGINNING MONDAY. QUICK WARMUP
FORECAST SUNDAY THROUGH TUESDAY AS WINDS QUICKLY BECOME SOUTHWEST.
HIGHS WILL GO FROM MID 50S SUNDAY TO 65-70 MONDAY AND THEN LOWER
TO MID 70S TUESDAY. GFS AND ECMWF DIFFER IN THE TIMING OF THE NEXT
FRONT EARLY NEXT WEEK...WITH THE ECMWF FASTER THAN THE GFS. HPC
GRAPHICS MATCH UP WELL WITH THE ECMWF AND HAVE INCLUDED CHANCE
POPS FOR TUESDAY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SHORT TERM /THROUGH WEDNESDAY AFTERNOON/...
AS OF 155 PM TUE...VFR CONDITIONS EXPECTED THROUGH THE SHORT
TERM. IN THE WAKE OF THE COLD FRONT...WINDS ARE STRONG FROM THE
NORTH BETWEEN 15 AND 20 KNOTS GUSTING TO AROUND 30 KNOTS ACROSS
THE REGION. RUNWAY 8/26 AT KPGV WILL BE VULNERABLE TO
CROSSWINDS WITH THIS WIND. THE LEFTOVER CLOUDS CONTINUE TO
SCATTER OUT THIS AFTERNOON AND SKIES WILL CLEAR TOTALLY AFTER
SUNSET. WINDS WILL ALSO WEAKEN AFTER SUNSET AS HIGH PRESSURE
BUILDS OVER THE AREA. NEARLY CALM WINDS OVERNIGHT WILL ALLOW
TEMPERATURES TO DROP SIGNIFICANTLY BUT WITH LITTLE MOISTURE LEFT
IN THE LOWER ATMOSPHERE...NO FOG IS EXPECTED. WINDS WILL VEER
WEDNESDAY MORNING TO THE SOUTHEAST AS THE HIGH SHIFTS OFF THE
COAST. THIS WILL ADVECT MOISTURE AND SOME LOW CLOUDS FROM THE
OCEAN INLAND TO THE IMMEDIATE COAST. SO SOME SUB 5000 FT CEILINGS
ARE EXPECTED AT KEWN AND KOAJ BY LATE MORNING BUT ARE NOT EXPECTED
TO DROP FLIGHT CATEGORIES AT THIS TIME.

LONG TERM /WED NIGHT THROUGH SUN/
AS OF 330 PM TUE...WIDESPREAD SUB-VFR VSBYS/CIGS IN NUMEROUS
SHOWERS MAINLY BEFORE MIDDAY THURSDAY. SHOWERS WILL END QUICKLY
FROM THE WEST THURSDAY AFTERNOON. BREEZY WEST SOUTHWEST WINDS
THURSDAY AT 15-20 KNOTS. ISOLATED LIGHT SHOWERS POSSIBLE FRIDAY
WITH VFR CONDITIONS. SIMILAR WIND CONDITIONS FRIDAY WITH WEST
SOUTHWEST AT 15-20 KNOTS. FAST-MOVING DRY COLD FRONT SWEEPS
THROUGH SATURDAY WITH WINDS BECOMING WEST NORTHWEST 15-25 KNOTS.
VFR/SKC SUNDAY WITH NORTHWEST FLOW AROUND 10 KNOTS.

&&

.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 425 PM TUESDAY...LATEST SURFACE AND BUOY DATA INDICATE
NORTHERLY WINDS 20-30 KT WITH SEAS 9-11 FT NORTH AND 6-10 FT
SOUTH. HIGH PRESSURE CONTINUES TO SHIFT SOUTH OVER INLAND PORTIONS
OF NORTH CAROLINA THIS AFTERNOON, AND WILL BECOME CENTERED WEST OF
THE WATERS TONIGHT THEN LIFT NORTHEAST WELL OFFSHORE OF THE MID-
ATLANTIC COAST BY MIDDAY WEDNESDAY. THE STRONG SURGE IN NORTHERLY
WINDS HAS DIMINISHED FOR THE INLAND RIVERS/BAYS AND SOUNDS EXCEPT
FOR THE EASTERN EXTENT OF THE PAMLICO SOUND WHERE SOME WXFLOW
SITES STILL INDICATE GUSTS TO GALE FORCE. SMALL CRAFT ADVISORIES
CONTINUE FOR THE ALBEMARLE SOUND/ALLIGATOR RIVER THROUGH THIS
EVENING, THEN CONDITIONS DIMINISH BELOW SCA LEVELS. NORTHEAST
WINDS WILL SUBSIDE TO 15-25 KT LATE TONIGHT, THEN 10 KT OR LESS
WEDNESDAY MORNING AND VEER EASTERLY, THEN SOUTHERLY BY LATE
AFTERNOON. SEAS WILL SLOWLY SUBSIDE BUT REMAIN 6 TO 7 FEET OVER
THE OUTER CENTRAL AND NORTHERN WATERS LATE TONIGHT INTO WEDNESDAY.
GALE WARNINGS FOR THE COASTAL WATERS WILL BE REPLACED WITH A SCA
FOR ELEVATED SEAS THROUGH TONIGHT FOR THE SOUTHERN WATERS, AND
THROUGH WEDNESDAY FOR THE CENTRAL AND NORTHERN WATERS. LOCAL
SWAN/NWPS AND WAVEWATCH APPEAR IN GOOD AGREEMENT FOR THE SHORT
TERM, THOUGH PREFERRED SWAN FOR THE FIRST HALF OF THE PERIOD DUE
TO ITS SUPERIOR PERFORMANCE IN NORTHERLY FLOW EVENTS.

LONG TERM /WED NIGHT THROUGH SUN/
AS OF 330 PM TUE...POOR BOATING CONDITIONS THROUGH MOST OF THE
PERIOD. MARINE ZONES WILL BE AFFECTED BY 3 FEATURES...A COLD FRONT
THURSDAY...A SURFACE TROF FRIDAY AND A DRY COLD FRONT SATURDAY.
RESULTING FLOW WILL VEER FROM SOUTH WEDNESDAY NIGHT...TO
SOUTHWEST THURSDAY...TO WEST THURSDAY NIGHT THROUGH FRIDAY
NIGHT...THEN FINALLY NORTHWEST SATURDAY INTO SUNDAY. SMALL CRAFT
ADVISORY LEVEL WINDS AND SEAS FORECAST ON ALL COASTAL WATERS
THROUGH SATURDAY. SUB-SCA FINALLY ON SUNDAY AS A SURFACE/UPPER
RIDGE PASS THROUGH THE REGION.

&&

.CLIMATE...
RECORD MIN TEMPS FOR 04/06/2016 WEDNESDAY

LOCATION	  TEMP/YEAR
NEW BERN 	   30/2004  (KEWN ASOS)
CAPE HATTERAS  36/1975  (KHSE ASOS)
GREENVILLE     28/1918  (COOP - NOT KPGV AWOS)
MOREHEAD CITY  31/2004  (COOP - NOT KMRH ASOS)
KINSTON        27/2004  (COOP - NOT KISO AWOS)
JACKSONVILLE   25/2004  (KNCA AWOS)

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...FREEZE WARNING FROM 3 AM TO 9 AM EDT WEDNESDAY FOR NCZ029-
     044>047-079>081-090>095-098.
     HIGH SURF ADVISORY UNTIL 9 PM EDT THIS EVENING FOR NCZ103.
MARINE...GALE WARNING UNTIL 7 PM EDT THIS EVENING FOR AMZ135.
 SMALL CRAFT ADVISORY UNTIL 9 PM EDT THIS EVENING FOR AMZ130-131.
 GALE WARNING UNTIL 8 PM EDT THIS EVENING FOR AMZ150-152-154-156.
     SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR AMZ158.

&&

SYNOPSIS...DAG
NEAR TERM...DAG
SHORT TERM...DAG
LONG TERM...HSA
AVIATION...HSA/SGK
MARINE...DAG/HSA
FIRE WEATHER...MHX
CLIMATE...MHX
Hazardous weather outlook, Apr 5, 4:48 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
448 PM EDT TUE APR 5 2016

NCZ029-044>047-079>081-090>095-098-062100-
MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT-
MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW-
448 PM EDT TUE APR 5 2016

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CAROLINA AND EASTERN
NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ104-062100-
OUTER BANKS HYDE-
448 PM EDT TUE APR 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ103-062100-
OUTER BANKS DARE-
448 PM EDT TUE APR 5 2016

...HIGH SURF ADVISORY IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:45 AM EDTFreeze WarningMHXBeaufort, Dare, Duplin, Greene, Hyde, Jones and 6 more30 hr
Apr 5, 6:24 AM EDTHigh Surf AdvisoryMHX15 hr

Nearby

Gale Warnings in North Carolina, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.